Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 11, 2007, 10:55 AM CDT for Mayes County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2007, 10:55 AM CDT (15:55 UTC)
- Expired
- Jun 11, 2007, 1:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Mayes County, OK
The radar
The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 111556
FFWTSA
OKC097-111800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1055 AM CDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 100 PM CDT
* AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 5 MILES SOUTH OF ADAIR...MOVING
SOUTHEAST AT 25 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN
HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE
POSSIBLE THROUGH 100 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...LANGLEY...SALINA...SPAVINAW...LOCUST GROVE AND ROSE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3651 9505 3651 9541 3609 9542 3609 9512
3617 9511 3619 9500
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:58 AM CDT, 7 hours 57 minutes earlier.
Area forecast discussion, Jun 11, 2:58 AM CDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 258 AM CDT MON JUN 11 2007 .DISCUSSION... SCATTERED CONVECTION HAS PERSISTED ACROSS THE REGION THROUGHOUT THE NIGHT... WITH THE HEAVIER ACTIVITY AND GREATEST AREAL COVERAGE GENERALLY ALONG AND NORTH OF THE KANSAS AND MISSOURI BORDERS. NOT A LOT OF CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE NEXT FEW DAYS. THE ATMOSPHERE CONTINUES TO BE MOISTURE LADEN AND QUITE UNSTABLE... ESPECIALLY DURING THE HEAT OF THE DAY. NUMEROUS OUTFLOW BOUNDARIES LANGUISHING ACROSS THE REGION WILL CONTINUE TO BE FOCI FOR ADDITIONAL CONVECTION. AS A RULE... THE CONVECTION SHOULD TEND TO WEAKEN AFTER SUNSET BUT IF THE PAST FEW NIGHTS ARE ANY INDICATION... STORMS WILL LIKELY PERSIST WELL INTO THE OVERNIGHT HOURS. AM CONTINUING TO CARRY HEALTHY POPS EACH DAY THROUGHOUT THE ENTIRE SEVEN DAY FORECAST... AS THE UPPER PATTERN WILL BE SLOW TO EVOLVE. EXPECT TO CONTINUE TO SEE LOTS OF CLOUDS AND HUMIDITY. ALTHOUGH TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS IT SHOULD FEEL QUITE MUGGY IN BETWEEN BOUTS OF RAINFALL. WOULD ALSO NOT BE SURPRISED TO SEE INTERMITTENT PULSE-TYPE SEVERE STORMS OCCUR OVER THE NEXT COUPLE OF DAYS AS WELL. && .PRELIMINARY POINT TEMPS/POPS... TUL 89 72 87 71 / 40 20 50 30 FSM 89 71 87 68 / 50 20 50 20 MLC 90 71 88 69 / 30 20 30 20 BVO 87 70 86 68 / 40 20 50 30 FYV 86 66 85 63 / 60 20 50 20 BYV 84 65 83 62 / 70 20 40 20 MKO 91 71 85 69 / 40 20 50 20 MIO 85 69 84 67 / 60 20 50 20 F10 93 73 86 70 / 30 20 40 20 HHW 93 74 90 71 / 20 20 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....06
Hazardous weather outlook, Jun 11, 5:15 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT MON JUN 11 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT MON JUN 11 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ALTHOUGH HIGH PRESSURE ALOFT IS BUILDING OVER THE AREA...THE AIRMASS BENEATH THE RIDGE REMAINS VERY MOIST AND UNSTABLE. THIS WILL CONTINUE TO RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WITH THE RIDGE ALOFT BUILDING OVER THE AREA...WINDS ALOFT WILL CONTINUE TO WEAKEN RESULTING IN SLOW MOVEMENT OF THUNDERSTORMS AND A CORRESPONDING FLASH FLOOD THREAT WITH ANY STORM THAT LINGERS OVER AN AREA FOR A PROLONGED PERIOD OF TIME. THE WEAK WINDS ALOFT WILL ALSO PRECLUDE AN ORGANIZED SEVERE WEATHER THREAT BUT THE AMOUNT OF INSTABILITY SUPPORTS THE POTENTIAL FOR ISOLATED PULSE SEVERE STORMS THIS AFTERNOON AND EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED DUE TO THE DISORGANIZED NATURE OF STORMS AND THE BREVITY OF ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... LITTLE CHANGE IS EXPECTED THROUGH THE UPCOMING WEEK WITH A MOIST UNSTABLE AIRMASS REMAINING IN PLACE. THE UPPER RIDGE WILL BE REPLACED BY AN UPPER TROUGH LATER IN THE WEEK BUT WIND FIELDS WILL REMAIN VERY WEAK. SCATTERED THUNDERSTORMS WILL DEVELOP EACH AFTERNOON AND DIMINISH EACH EVENING WITH THE SEVERE WEATHER RISK LIMITED TO JUST ISOLATED PULSE SEVERE STORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 11, 6:56 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM FLASH FLOOD WANN 36.92N 95.80W
06/11/2007 NOWATA OK EMERGENCY MNGR
HIGHWAY 10 EAST OF WANN CLOSED DUE TO FLOODING
&&
MEPLocal storm report, Jun 11, 8:09 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM FLASH FLOOD DEWEY 36.80N 95.94W
06/11/2007 WASHINGTON OK EMERGENCY MNGR
RESIDENTIAL FLOODING IN DEWEY. ROAD FLOODING AT HWY 75
AND 16TH STREET JUST NORTH OF DEWEY.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 36 min |
| Jun 10, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 27 min |
| Jun 10, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 54 min |
| Jun 10, 8:49 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 10, 8:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 64 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | TSA | Osage, Tulsa | 41 min |
| Jun 10, 10:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Jun 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 43 min |
| Jun 11, 6:38 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 11, 11:00 AM CDT | Special Weather Statement | TSA | Adair | 45 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.